# SDR SWAA2025061782577

- Difficulty date: June 17, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N8931L
- Make and model: Boeing 737-8
- Aircraft serial: 42593
- Aircraft time: 2,579 hours, 1,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H AFT SLIDE, OVERWING EMERGENCY LIGHT INOPERATIVE.   RELAMPED RT AFT SLIDE, OVERWING EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECK GOOD.
